# SDR WVE2003F00020

- Difficulty date: November 16, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Misrigged
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE PANEL 531AL AFT OUTBOARD SIDE IS CHAFED .3750 INCH LONG, .3750 INCH WIDE, .003 INCH DEEP.  MISRIG OF LEADING EDGE SLAT CAUSING CONTACT ON UNDERLYING PANEL.  RECOMMENDATION:  BLEND CHAFED AREA TO SMOOTH THE SURFACE, PERFORM EDDY CURRENT TO ENSURE THAT NO CRACKS EXIST, ALODINE, PRIME, PAINT TO MATCH SURROUNDING STRUCTURE AND ENSURE THE SLAT IS PROPERLY RIGGED TO PREVENT FURTHER DAMAGE IAW EA R-57-51 AND EO 601R-57-4361 DATED 11/04/03.
